# SDR MALA050816

- Difficulty date: November 5, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N421XJ
- Make and model: Saab 340B
- Aircraft serial: 340B421
- Aircraft time: 19,861 hours, 21,702 cycles
- Engine: Ge CT79B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Chip Detect
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPT FROM DTW, THE CAPTAIN NOTICED A RT ENGINE CHIP DETECTOR LIGHT ON.  FOLLOWED QRH, LIGHT WENT OUT, THEN CAME BACK 4 TIMES.  RETURNED TO DTW.  NO FURTHER INFORMATION AT THIS TIME.
